Dec 28, 1999
I'm afro american male,I have been positive for nine years. About three years ago I noctice my skin getting darker months after months. I also notice little tiny moles on my chest and back, my feet break out into blisters sometimes and then go away. My T-cell count is 540,vl 1000. When I disscused this with my dr he says "Sometimes the sun plays a role and moles comes with age, my feet is athelets feet. I'm about three shades darker. I also notice small little knots in my chest,back and one above may navel. Doc said that its just fatty tissue. I'm on a cricivan and combvour
Response from Dr. Feinberg
I've seen other African-Americans darken. There isn't always a single reason why this happens. It is important to make sure that you have no hormone abnormalities that may be contributing to this. Some medicines make your skin more sensitive to the darkening efffect of sunlight, such as tetracyclines and sulfa antibiotics. Without being able to examine you, your doctor may well be correct in saying that you have athlete's foot and fatty deposits (known as lipomas).
Pus-filled blisters on legs
yeast infection of the genitals Help !!
- How Long Does It Take For Hiv Symptoms To Start?
- If A Man Is Infected With Hiv Can He Pass It On To His Unborn Child?
- Will A Herpes Breakout Always Reoccur In The Same Area?
- Why Do I Have Recurrent Bacterial Vaginosis?
- What's The Difference Between Trichomoniasis And Bacterial Vaginosis?
- What Kind Of Blood Test Do You Use For Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.